Buy Ibuclin Junior tablets dispersible 20 pieces

Ibuclin Junior pills dispersible 20 pieces

Condition: New product

1000 Items

14,94 $

More info

Active ingredients

Ibuprofen + paracetamol

Release form

Pills

Composition

1 tablet contains: ibuprofen 100 mg, paracetamol 125 mg; excipients: microcrystalline cellulose 20 mg, corn starch 59.04 mg, lactose 5 mg, sodium carboxymethyl starch (type A) 30 mg, dye crimson (Ponso 4R) (E124) 0 , 2 mg, glycerol 2 mg, colloidal silicon dioxide 5 mg, orange flavoring DC 100 PH 1.6 mg, pineapple flavoring DC 106 PH 2.5 mg, peppermint leaf oil 0.66 mg, aspartame 10 mg, magnesium stearate 1 mg, talc 3 mg.

Pharmacological effect

Ibuclin Junior - a combined drug, the action of which is due to its constituent components. Ibuprofen - nonsteroidal anti-inflammatory drug (NSAID), has analgesic, anti-inflammatory, antipyretic deystvie.Ugnetaya cyclooxygenase (COX) 1 and 2, gives the metabolism of arachidonic acid, reduces the amount of prostaglandins (mediators of pain, inflammation and hyperthermic reaction) as in inflammation as and in healthy tissues, it suppresses the exudative and proliferative phases of inflammation. Paracetamol - blocks COX indiscriminately, mainly in the central nervous system, has little effect on water-salt metabolism and the mucous membrane of the gastrointestinal tract (GIT). It has analgesic and antipyretic effects. In the inflamed tissues, peroxidases neutralize the effect of paracetamol on COX 1 and 2, which explains the low anti-inflammatory effect. The effectiveness of the combination is higher than the individual components.

Indications

febrile syndrome. pain syndrome of weak or moderate intensity of various etiologies: toothache, pain in sprains, sprains, fractures. As an auxiliary drug for the treatment of pain and fever syndrome with sinusitis, tonsillitis, acute infectious and inflammatory diseases of the upper respiratory tract (pharyngitis, tracheitis, laryngitis).

Contraindications

individual sensitivity to Ibuclin components (including other NSAIDs), gastric ulcer and duodenal ulcer in the acute phase, complete or incomplete combination of bronchial asthma, recurrent nasal polyposis and paranasal sinuses and intolerance to acetylsalicylic acid or other NSAIDs (including history), severe renal failure (CC less than 30 ml / min), damage to the optic nerve, genetic lack of glucose-6-phosphate dehydrogenase, diseases of the blood system,period after coronary artery bypass surgery, progressive kidney disease, severe liver failure or active liver disease, confirmed hyperkalemia, active gastrointestinal bleeding, inflammatory bowel disease, children (up to 3 years).

Use during pregnancy and lactation

The feasibility of using the drug as an antipyretic is solved in each case, depending on the severity, nature and tolerability of febrile syndrome. Ibuprofen can mask the objective signs of infectious diseases, therefore, ibuprofen therapy in patients with infectious diseases should be administered with caution. To reduce the risk of adverse events from the gastrointestinal tract, use the minimum effective dose of the shortest possible course.

Dosage and administration

Ibuclin Junior is taken orally. Before use, the tablet should be dissolved in 5 ml (1 tsp) of water. The daily dose of the drug is taken in 2-3 doses. The minimum time interval between taking the drug is 4 hours. Children over 3 years old. Single dose - 1 tablet. The daily dose depends on the age and weight of the child: 3-6 years (13-20 kg) - 3 pills per day; 6-12 years (20-40 kg) - up to 6 pills per day. When violations of the kidneys or liver break between taking the drug should be at least 8 hours. The drug should not be taken more than 5 days as an anesthetic and more than 3 days as an antipyretic without the supervision of a doctor.

Side effects

On the part of the digestive system: rarely - dyspeptic phenomena, with prolonged use in high doses - a hepatotoxic effect. On the part of the hematopoietic system: rarely - thrombocytopenia, leukopenia, pancytopenia, neutropenia, agranulocytosis. Allergic reactions: rarely - skin rash, itching, urticaria. If you experience side effects, you should stop taking the drug and consult a doctor.

Overdose

Symptoms: gastrointestinal disorders (abdominal pain, diarrhea, nausea, vomiting, anorexia, pain in the epigastric region), an increase in prothrombin time, bleeding after 12-48 hours, lethargy, drowsiness, depression, headache, tinnitus, disturbance consciousness, cardiac arrhythmias, lowering blood pressure, manifestations of hepato-and nephrotoxicity, convulsions, the development of hepatonecrosis is possible.Treatment: gastric lavage for the first 4 hours; alkaline drink, forced diuresis; activated charcoal orally, the introduction of SH-group donators and precursors of glutathione-methionine synthesis 8–9 hours after an overdose, and N-acetylcysteine ​​orally or intravenously — after 12 hours, antacids; hemodialysis; symptomatic therapy. The need for additional therapeutic measures (further administration of methionine, intravenous administration of N-acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as on the time that has passed since taking it.

Interaction with other drugs

With simultaneous use of the drug Ibuclin with drugs may develop different effects of interaction. Prolonged combined use with paracetamol increases the risk of nephrotoxic effects. The combination with ethanol, glucocorticosteroids, corticotropin increases the risk of erosive and ulcerative lesions of the gastrointestinal tract. Ibuprofen enhances the effect of direct (heparin) and indirect (coumarin and indandion derivatives) anticoagulants, thrombolytic agents (alteplase, anistreplaza, streptokinase, urokinase), antiplatelet agents, colchicine - the risk of hemorrhagic complications increases. Enhances the hypoglycemic effect of insulin and oral hypoglycemic drugs. Weakens the effects of antihypertensive drugs and diuretics (by inhibiting the synthesis of renal prostaglandins). Increases blood concentration of digoxin, lithium preparations and methotrexate. Caffeine enhances the analgesic effect of ibuprofen. Cyclosporine and gold medications increase nephrotoxicity. Cefamundol, cefoperazone, cefotetan, valproic acid, plykamycin increase the incidence of hypoprothrombinemia. Antacids and colestyramine reduce the absorption of the drug. Myelotoxic drugs contribute to the hematotoxicity of the drug.

special instructions

The feasibility of using the drug as an antipyretic is solved in each case, depending on the severity, nature and tolerability of febrile syndrome. Ibuprofen can mask the objective signs of infectious diseases, therefore, ibuprofen therapy in patients with infectious diseases should be administered with caution. To reduce the risk of adverse events from the gastrointestinal tract, use the minimum effective dose of the shortest possible course.

Reviews